# SDR UPS97824789

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 2760 · Drag Control System
- Part: Pulley Bracket
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, L-ANGLE CRACKED ON BACK SIDE OF SPOILER PULLEY BRACKET RT W/W CENTER O/B.  REMOVED AND REPLACED BRACKET IAW SRM 51-1-21.
